Matrix Science Mathematic (MSMK)

THE LUCAS POLYNOMIAL SOLUTION OF LINEAR VOLTERRA-FREDHOLM INTEGRAL EQUATIONS

September 28, 2022 Posted by Natasha In MSMK

ABSTRACT

THE LUCAS POLYNOMIAL SOLUTION OF LINEAR VOLTERRA-FREDHOLM INTEGRAL EQUATIONS

Journal: Matrix Science Mathematic (MSMK)
Author: Deniz Elmaci, Nurcan Baykus¸ Savasaneril

This is an open access article distributed under the Creative Commons Attribution License CC BY 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2022.21.25

In this study, linear Volterra-Fredholm integral equations are approximatively solved in terms of Lucas polynomials about any point in this study using a practical matrix approach. This technique uses collocation points and Lucas polynomials to transform the aforementioned linear Volterra-Fredholm integral problem into a matrix equation. Lucas coefficients are unknown in the system of linear algebraic equations. With the use of an error estimation, some illustrated examples are also provided. The outcomes demonstrate how effective and practical the suggested methodology is. Code was created in MATLAB to acquire the matrix equations and answers for the chosen issues.
Pages 21-25
Year 2022
Issue 1
Volume 6

Download